# SDR SWAA2022022315815

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CR HAS A DELAMINATION ON THE OUTER SKIN 12' FWD OF THE AFT EDGE / PANEL 195CR DELAMINATION ON THE OUTER SKIN 12IN. FWD OF THE AFT EDGE REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1 59198U 10/06/18
